MathSciNet Relay Station
MathSciNet bibliographic data
MR981770 60J15 (60J10)
Matthews, Peter Some sample path properties of a random walk on the cube. J. Theoret. Probab. 2 (1989), no. 1, 129–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement